Journal of Nonlinear Mathematical Physics

Volume 15, Issue 1, March 2008, Pages 35 - 47

Conservations laws for critical Kohn-Laplace equations on the Heisenberg group

Authors
Yuri Dimitrov BOZHKOV, Igor Leite FREIRE
Corresponding Author
Yuri Dimitrov BOZHKOV
Received 23 March 2007, Accepted 29 November 2007, Available Online 1 March 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.1.4How to use a DOI?
Abstract
Using the complete group classification of semilinear differential equations on the three-dimensional Heisenberg group H, carried out in a preceding work, we estab- lish the conservation laws for the critical Kohn-Laplace equations via the Noether’s Theorem.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 1
Pages
35 - 47
Publication Date
2008/03
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.1.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Yuri Dimitrov BOZHKOV
AU  - Igor Leite FREIRE
PY  - 2008
DA  - 2008/03
TI  - Conservations laws for critical Kohn-Laplace equations on the Heisenberg group
JO  - Journal of Nonlinear Mathematical Physics
SP  - 35
EP  - 47
VL  - 15
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2008.15.1.4
DO  - https://doi.org/10.2991/jnmp.2008.15.1.4
ID  - BOZHKOV2008
ER  -